RSS
TwitterFacebook

Deadline to File as Lead Plaintiff in Varubi Lawsuit Over Anaphylactic Shock is Today in Investor Class Action

Any investors in Tesaro Incorporated must file a motion by today to serve as lead plaintiff in a Varubi class action lawsuit filed in January, which seeks damages as a result of the pharmaceutical company’s failure to disclose the risk of anaphylactic shock and other injuries associated with its anti-nausea drug. 

The case was brought by Roger Bowers in the U.S. District Court of Massachusetts, seeking class action status to pursue damages on behalf of investors that purchased stock in Tesaro between March 14, 2016 and January 12, 2018. Investors have until March 19 to file a lead plaintiff motion.

The class action lawsuit alleges that Tesaro Incorporated and its head officers artificially inflate the value of the securities by failing to warn about potential hypersensitivity, anaphylaxis and anaphylactic shock side effects of Varubi, which could be life threatening.

The Varubi lawsuit indicates that the company made false and misleading statements, by failing to disclose that the drug carried substantial health risks until it updated the drug’s label to include new warnings on January 18, two days after it issued a warning letter on reports of hypersensitivity reactions.

Varubi is an antiemetic agent mixture intended for adults to prevent delayed nausea and vomiting associated with initial and repeat courses of emetogenic cancer chemotherapy, including, but not limited to highly emetogenic chemotherapy.

The letter warned that patients receiving doses could be subject to anaphylaxis, anaphylactic shock, and other serious hypersensitivity reactions, which have been reported across the medical community. According to Tesaro Inc., several patients who experienced adverse health consequences required hospitalization stays to be further evaluated.

Anaphylaxis is a serious, life-threatening allergic reaction. The most common anaphylactic reactions are to foods, insect stings and medications. The reactions cause the immune system to overreact to this allergen by releasing chemicals that cause allergy symptoms.

The hypersensitivity problems have reportedly occurred during or almost immediately following the infusion of the injectable emulsions, causing patients to experience difficulty breathing, swelling of the face or throat, hives or flushing, itching, abdominal cramping, abdominal pain, vomiting, back pain, chest pain, hypertension or shock.

Tags: , , , , ,

  • Share Your Comments

  • Have Your Comments Reviewed by a Lawyer

    Provide additional contact information if you want an attorney to review your comments and contact you about a potential case. This information will not be published.
  • NOTE: Providing information for review by an attorney does not form an attorney-client relationship.

  • This field is for validation purposes and should be left unchanged.
Contact A Lawyer

Contact A Lawyer

Have A Potential Case Reviewed By An Attorney

  • This field is for validation purposes and should be left unchanged.